ArticleInternational journal of applied & basic medical research2011
Cutaneous adverse drug reactions in a tertiary care teaching hospital: A North Indian perspective.
Article in International journal of applied & basic medical research, 2011. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 19 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
19 citing papers in PubMed.
- Insights into Severe Cutaneous Adverse Drug Reactions: A 5-Year Retrospective Analysis of Stevens- Johnson Syndrome- Toxic Epidermal Necrolysis and Drug Rash with Eosinophilia and Systemic Symptoms.Indian dermatology online journal · 2026Article
- Drug-Induced Serious Cutaneous Reactions in Hospitalized Patients: A Cross-Sectional Study.Journal of clinical medicine · 2025Article
- Prospective Analysis of Cutaneous Adverse Drug Reactions Encountered in a Tertiary Care Hospital.Cureus · 2024Article
- Article
- Article
- Dermoscopic Aspects of Cutaneous Adverse Drug Reactions.Dermatology practical & conceptual · 2021Article
- IntravenousSAGE open medical case reports · 2020Article
- An inventory of medicinal products causing skin rash: Clinical and regulatory lessons.Experimental and therapeutic medicine · 2019Article
- Retrospective Analysis of Pattern of Cutaneous Adverse Drug Reactions in Tertiary Hospital of Pauri Garhwal.Journal of clinical and diagnostic research : JCDR · 2016Article
- An observational study of cutaneous adverse drug reactions in a teaching hospital.International journal of clinical pharmacy · 2015Observational
- Peripheral blood eosinophilia and hypersensitivity reactions among patients receiving outpatient parenteral antibiotics.The Journal of allergy and clinical immunology · 2015Article
- Cutaneous adverse drug reactions in Indian population: A systematic review.Indian dermatology online journal · 2014Article
- A Clinico-Epidemiological Study of Cutaneous Adverse Drug Reactions in a Tertiary Care Centre of Eastern India.Indian journal of dermatologyArticle
- A study of cutaneous adverse drug reactions at a tertiary center in Jammu, India.Indian dermatology online journalArticle
- Pharmacovigilance of Cutaneous Adverse Drug Reactions among Patients Attending Dermatology Department at a Tertiary Care Hospital.Indian dermatology online journalArticle
- Severe cutaneous adverse drug reactions: a clinicoepidemiological study.Indian journal of dermatologyArticle
- A Study of Cutaneous Adverse Drug Reactions in a Tertiary Care Center in Punjab.Indian dermatology online journalArticle
- Cutaneous Adverse Drug Reactions in a Tertiary Care Teaching Hospital in India: An Intensive Monitoring Study.Indian journal of dermatologyArticle
- A Study of Cutaneous Adverse Drug Reactions and their Association with Autoimmune Diseases at a Tertiary Centre in South-West Rajasthan, India.Indian journal of dermatologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundCutaneous manifestations of adverse drug reactions are a common occurrence and need to be differentiated from other causes of similar manifestations. Active search is essential for identification of these as patients may tend to downplay the causal association between drug use and the subsequent cutaneous manifestation. PURPOSE: To study the incidence of Cutaneous Adverse Drug Reactions (CADRs) in a tertiary care teaching hospital in North India.
methodsA prospective, observational study was conducted over a period of 6 months; using self-reporting method for selection of cases. The CADRs were graded as definite, possible and probable.
resultsDuring the study period, 91 cases of CADRs were observed. Maximum incidence of CADRs was seen with antimicrobials (48.30%), followed by nonsteroidal anti-inflammatory drugs (21.90%). Maculopapular rash was the most common cutaneous manifestation of ADRs (42.85%).
conclusionCADRs are a common occurrence and awareness about the same is essential for diagnosis and prevention.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.